# SDR ASAA2022060138544

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,669 hours, 11,000 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Connector
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE EEC LIGHT ILLUMINATES AFTER START. GROUNDED - YES. #2 ENGINE SHOWS FAULT 75-30582, THE TBV DEMAND AND POSITION SIGNALS DISAGREE. PERFORMED ACTUATORS TEST PER B737-900 AMM 71-22-23 TEST 12 TEST FAILS SAME FAULT. ACCOMPLISHED B737-900 FIM 75-23 TASK 801, RANG WIRES AT CONNECTORS DPO505, DPO606, CHECK GOOD. GVI OF HARNESS CONNECTORS IS GOOD.
